MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (7.5 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (7.5 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an allergic reaction occurred post-therasphere administration.The patient was treated with therasphere on (b)(6) 2024, delivered to the right hepatic.Approximately a week after treatment, the patient experienced full body hives that would last a few hours and would come and go.It was noted that the patient did not have any non-target radiation exposure or shunting to tissues near the skin.The patient did not have any known allergies to glass, metals, contrast, medications, or products.The patient also had no change in their current chemo medication regimen.Treatment for the hives was conservative with benadryl and prednisone, and the symptoms had significantly subsided at the time of this report.
 
Additional Manufacturer Narrative
D3 & g1: manufacturer zip/postal code: (b)(6).

Brand Name
THERASPHERE Y-90 (7.5 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus prk
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19059701
Report Number2124215-2024-21065
Device Sequence Number5897616
Product Code NAW
UDI-Device Identifier05060116921465
UDI-Public05060116921465
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Device Lot Number2499093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale